# SDR JJBA20161006008

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 34,452 hours, 20,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  R & R THE BULB.  OPS CHECKED GOOD.
